Artigos completos publicados em periódicos

Útimos 5 anos Destaques Todos
  • CORREA, EDER M.. DHYM connections on higher rank holomorphic vector bundles over mathbbP(TmathbbP2). MATHEMATISCHE ZEITSCHRIFT, v. 308, p. 36, 2024. DOI
  • DWIVEDI, S.; LOUBEAU, E.; SÁ EARP, H. N.. Harmonic flow of Spin(7)-structures. Annali Della Scuola Normale Superiore Di Pisa-Classe Di Scienze, v. , p. 151-215, 2024. DOI
  • CORREA, EDER M.; GRAMA, LINO. Twisted Kähler-Einstein metrics on flag varieties. MATHEMATISCHE NACHRICHTEN, v. , p. 1-15, 2024. DOI
  • CORREA, EDER M.. From complex contact structures to real almost contact 3-structures. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v. 65, p. 6, 2024. DOI
  • FONSECA, TIAGO J.; MATTHES, N.. A note on the Gauss-Manin connection for abelian schemes. RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, v. 152, p. 117-131, 2024. DOI
  • DA SILVA, ADRIANO; GRAMA, Lino; ROBLES, ALEJANDRO. Control sets of one-input linear control systems on solvable, nonnilpotent 3D Lie groups. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 44, p. 2491-2523, 2024. DOI
  • CAVENAGHI, LEONARDO F.; GRAMA, L.. Gromoll-Meyer`s actions and the geometry of (exotic) spacetimes. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 94, p. 102121, 2024. DOI
  • CAVENAGHI, LEONARDO F.; GRAMA, Lino; MARTINS, RICARDO M.. On the dynamics of positively curved metrics on SU(3)/T 2 under the homogeneous Ricci flow. Matemática Contemporânea, v. 60, p. 3-30, 2024. DOI
  • LOUBEAU, E.; RODRÍGUEZ DÍAZ, LÁZARO; SÁ EARP, HENRIQUE N.. Parallelisms on the 7-sphere. Revista Matemática Contemporânea, v. 60, p. 137-162, 2024. DOI
  • FOWDAR, U.; SA EARP, HENRIQUE N.. Harmonic Flow of Quaternion-Kähler Structures. JOURNAL OF GEOMETRIC ANALYSIS, v. 34, p. 183, 2024. DOI
  • AGGARWAL, DAATTAVYA; HE, YANG-HUI; HEYES, ELLI; HIRST, EDWARD; SÁ EARP, HENRIQUE N.; SILVA, TOMÁS S.R.. Machine Learning Sasakian and G2 topology on contact Calabi-Yau 7-manifolds. PHYSICS LETTERS B, v. 850, p. 138517, 2024. DOI
  • LOUBEAU, E.; SÁ EARP, H. N.. Harmonic flow of geometric structures. Annals of Global Analysis and Geometry, v. 64, p. 1, 2023. DOI
  • Cotterill, Ethan; DARAGO, IGNACIO; HAN, CHANGHO. Arithmetic inflection formulae for linear series on hyperelliptic curves. MATHEMATISCHE NACHRICHTEN, v. 296, p. 3272-3300, 2023. DOI
  • PORTILLA, L. E.; SÁ EARP, H. N.. Instantons on Sasakian 7-manifolds. QUARTERLY JOURNAL OF MATHEMATICS (ONLINE), v. 74, p. 1, 2023. DOI
  • Cotterill, Ethan; LIMA, VINÍCIUS; MARTINS, RENATO VIDAL; REIS, ALEXANDRE. Certified Severi dimensions for hyperelliptic and supersymmetric cusps. BULLETIN DES SCIENCES MATHEMATIQUES, v. 618, p. 103361, 2023. DOI
  • CORREA, EDER M.. Kähler-Ricci flow on rational homogeneous varieties. JOURNAL OF ALGEBRA, v. 629, p. 38-75, 2023. DOI
  • LOTAY, J.; SÁ EARP, H. N.. The heterotic 𝐺¿ system on contact Calabi-Yau 7-manifolds. Transactions of the American Mathematical Society, Series B, v. 10, p. 907-943, 2023. DOI
  • Cotterill, Ethan; PFLUEGER, NATHAN; ZHANG, NAIZHEN. Weierstrass Semigroups from Cyclic Covers of Hyperelliptic Curves. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 54, p. 37, 2023. DOI
  • Cotterill, Ethan; LÓPEZ, CRISTHIAN GARAY; LUVIANO, JOHANA. Exploring tropical differential equations. Advances in Geometry, v. 23, p. 437-460, 2023. DOI
  • CORRÊA, MAURÍCIO; Jardim, Marcos; MARCHESI, SIMONE. Classification of the invariants of foliations by curves of low degree on the three-dimensional projective space. REVISTA MATEMATICA IBEROAMERICANA, v. 39, p. 1641-1680, 2023. DOI
  • Jardim, Marcos; Santiago, Danilo. Codimension 1 distributions on three dimensional hypersurfaces. Revista de Matemática: Teoría y Aplicaciones, v. 30, p. 25-69, 2023. DOI
  • FONTES, A. L.; Jardim, Marcos. Monads and moduli components for stable rank 2 bundles with odd determinant on the projective space. GEOMETRIAE DEDICATA, v. 217, p. 21, 2023. DOI
  • FONSECA, TIAGO J.. Higher Ramanujan Equations and Periods of Abelian Varieties. Memoirs of the American Mathematical Society, v. 281, p. 1, 2023. DOI
  • CAVALCANTE, A.; JARDIM, Marcos; Santiago, Danilo. Foliations by curves on threefolds. Mathematische Nachrichten, v. 296, p. 552-573, 2023. DOI
  • CORREA, EDER M.. Levi-Civita Ricci-Flat Metrics on Non-Kähler Calabi-Yau Manifolds. THE JOURNAL OF GEOMETRIC ANALYSIS (ONLINE), v. 33, p. 90-120, 2023. DOI
  • GRAMA, Lino; SORIANI, LEONARDO. A remark about mirror symmetry of elliptic curves and generalized complex geometry. PROYECCIONES JOURNAL OF MATHEMATICS, v. 42, p. 445-456, 2023. DOI
  • GRAMA, L.; OLIVEIRA, A. R.. Scalar Curvatures of Invariant Almost Hermitian Structures on Flag Manifolds with Two and Three Isotropy Summands. JOURNAL OF GEOMETRIC ANALYSIS, v. 33, p. 311, 2023. DOI
  • del Barco, Viviana; MOROIANU, ANDREI; SCHICHL, ARTHUR. Weyl-Einstein structures on conformal solvmanifolds. Geometriae Dedicata, v. 217, p. 9, 2023. DOI
  • Cotterill, Ethan; LIMA, VINÍCIUS LARA; MARTINS, RENATO VIDAL. Severi dimensions for unicuspidal curves. JOURNAL OF ALGEBRA, v. 597, p. 299-331, 2022. DOI
  • LOUBEAU, E.; MORENO, A. J.; SÁ EARP, H. N.; SAAVEDRA, J. P.. Harmonic ,mathrmSp!,(2)-Invariant mathrmG2-Structures on the 7-Sphere. JOURNAL OF GEOMETRIC ANALYSIS, v. 32, p. 240, 2022. DOI
  • GALEANO, HUGO; Jardim, Marcos; MUNIZ, ALAN. Codimension one distributions of degree 2 on the three-dimensional projective space. JOURNAL OF PURE AND APPLIED ALGEBRA, v. 226, p. 106840, 2022. DOI
  • MACIOCIA, A.; JARDIM, M. Walls and asymptotics for Bridgeland stability conditions on 3-folds. Epijournal De Geometrie Algebrique, v. 6, p. 22, 2022. DOI
  • JARDIM, M; MACIOCIA, A.; MARTINEZ, C.. Vertical Asymptotics for Bridgeland Stability Conditions on 3-Folds. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v. 2023, p. 14699-14751, 2022. DOI
  • Almeida, Charles; Jardim, Marcos; TIKHOMIROV, ALEXANDER S.. Irreducible components of the moduli space of rank 2 sheaves of odd determinant on projective space. ADVANCES IN MATHEMATICS, v. 402, p. 108363, 2022. DOI
  • LOTAY, J.; SÁ EARP, H. N.; SAAVEDRA, J. P.. Flows of G2-structures on contact Calabi-Yau 7-manifolds. Annals of Global Analysis and Geometry, v. online, p. 1, 2022. DOI
  • Franco, Emilio; JARDIM, M. Mirror symmetry for Nahm branes. Epijournal De Geometrie Algebrique, v. 6, p. 4, 2022. DOI
  • Corrêa Jr., Maurício; JARDIM, M; MUNIZ, ALAN. Moduli of distributions via singular schemes. Mathematische Zeitschrift, v. 301, p. 2709-2731, 2022. DOI
  • GNERI, P. O.; JARDIM, M; SILVA, D. D.. Derived categories of functors and quiver sheaves. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 21, p. 2250127, 2022. DOI
  • SOLDATENKOV, ANDREY. Deformation Principle and André motives of Projective Hyperkähler Manifolds. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v. 2022, p. 16814-16843, 2022. DOI
  • MORENO, A.; SÁ EARP, H. N.. The Weitzenbock formula for the Fueter-Dirac operator. COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v. 30, p. 153-205, 2022. DOI
  • GRAMA, Lino; MARTINS, RICARDO M.; PATRÃO, MAURO; SECO, LUCAS; SPERANÇA, LLOHANN. The projected homogeneous Ricci flow and its collapses with an application to flag manifolds. MONATSHEFTE FUR MATHEMATIK, v. 199, p. 483-510, 2022. DOI
  • CAVENAGHI, LEONARDO F.; GRAMA, Lino; SPERANÇA, LLOHANN D.. The concept of Cheeger deformations on fiber bundles with compact structure group. SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES, v. 1, p. 1-24, 2022. DOI
  • GRAJALES, B.; GRAMA, L. A. S.. Invariant Einstein metrics on real flag manifolds with two or three isotropy summands. JOURNAL OF GEOMETRY AND PHYSICS, v. 176, p. 104494, 2022. DOI
  • del Barco, Viviana; ANDREI MOROIANU. Conformal Killing Symmetric Tensors on Lie Groups. JOURNAL OF LIE THEORY, v. 32, p. 1-22, 2022. DOI
  • del Barco, Viviana; MOROIANU, ANDREI. Conformal Killing forms on 2-step nilpotent Riemannian Lie groups. FORUM MATHEMATICUM, v. 33, p. 1331-1347, 2021. DOI
  • GONZALO, A. A.; Cotterill, Ethan; ZHANG, NAIZHEN. The Strong Maximal Rank Conjecture and higher rank Brill--Noether theory. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v. 104, p. 169-205, 2021. DOI
  • Almeida, Charles; JARDIM, Marcos; TIKHOMIROV, ALEXANDER S.; S. A. Tikhomirov. New moduli components of rank 2 bundles on projective space. SBORNIK MATHEMATICS, v. 212, p. 3-54, 2021. DOI
  • VON FLACH, RODRIGO A.; Jardim, Marcos; LANZA, VALERIANO. Obstruction theory for moduli spaces of framed flags of sheaves on the projective plane. JOURNAL OF GEOMETRY AND PHYSICS, v. 166, p. 104255, 2021. DOI
  • CALVO-ANDRADE, J. O.; CORRÊA, MAURÍCIO; JARDIM, M.. Codimension one distributions and stable rank 2 reflexive sheaves on threefolds. ANAIS DA ACADEMIA BRASILEIRA DE CIÊNCIAS, v. 93, p. e20190909, 2021. DOI
  • MIYAMOTO, HENRIQUE K.; COSTA, SUELI I. R.; EARP, HENRIQUE N. SA. Constructive Spherical Codes by Hopf Foliations. IEEE Transactions on Information Theory, v. 67, p. 7925-7939, 2021. DOI
  • CORREA, EDER M.; GRAMA, LINO. Lax formalism for Gelfand-Tsetlin integrable systems. BULLETIN DES SCIENCES MATHEMATIQUES, v. 170, p. 102999, 2021. DOI
  • GRAMA, L.; OLIVEIRA, A. R.. Scalar Curvatures of Invariant Almost Hermitian Structures on Generalized Flag Manifolds. Symmetry Integrability and Geometry-Methods and Applications, v. , p. artigo 109, 2021. DOI
  • NORDSTROM, J.; SÁ EARP, H. N.; MENET, G.. Construction of mathrmG2-instantons via twisted connected sums. MATHEMATICAL RESEARCH LETTERS, v. 28, p. 471-509, 2021. DOI
  • del Barco, Viviana; MOROIANU, ANDREI; RAFFERO, ALBERTO. Purely coclosed Gmathbf2-structures on 2-step nilpotent Lie groups. Revista Matematica Complutense, v. 1, p. 1, 2021. DOI
  • CORREA, E.; GRAMA, L.. Lax formalism for Gelfand-Tsetlin integrable systems. BULLETIN DES SCIENCES MATHEMATIQUES, v. 170, p. 102999, 2021. DOI
  • SOLDATENKOV, ANDREY. On the Hodge structures of compact hyperkähler manifolds. Mathematical Research Letters, v. 28, p. 623-635, 2021. DOI